# SDR 06FDEA1550

- Difficulty date: April 20, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug MD-10-10F
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION, FOUND 4 PANEL CRACKED, HORIZ STAB ZONE.  REPLACED PANELS ON CENTER BOX STABILIZER AND LT STABILIZER IAW EA #8-5510-93812.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER F164297/N01297 AND IAW SB 55-16 FIG 5.
